New Strong Differential Subordination and Superordination of Meromorphic Multivalent Quasi-Convex Functions
Kragujevac Journal of Mathematics, Tome 44 (2020) no. 1, p. 27
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
New strong differential subordination and superordination results are obtained for meromorphic multivalent quasi-convex functions in the punctured unit disk by investigating appropriate classes of admissible functions. Strong differential sandwich results are also obtained.
Classification :
30C45 30A20, 34A40
Keywords: strong differential subordination, strong differential superordination, meromorphic functions , quasi-convex functions, admissible functions
Keywords: strong differential subordination, strong differential superordination, meromorphic functions , quasi-convex functions, admissible functions
@article{KJM_2020_44_1_a1,
author = {Abbas Kareem Wanas and Abdulrahman H. Majeed},
title = {New {Strong} {Differential} {Subordination} and {Superordination} of {Meromorphic} {Multivalent} {Quasi-Convex} {Functions}},
journal = {Kragujevac Journal of Mathematics},
pages = {27 },
year = {2020},
volume = {44},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2020_44_1_a1/}
}
TY - JOUR AU - Abbas Kareem Wanas AU - Abdulrahman H. Majeed TI - New Strong Differential Subordination and Superordination of Meromorphic Multivalent Quasi-Convex Functions JO - Kragujevac Journal of Mathematics PY - 2020 SP - 27 VL - 44 IS - 1 UR - http://geodesic.mathdoc.fr/item/KJM_2020_44_1_a1/ LA - en ID - KJM_2020_44_1_a1 ER -
%0 Journal Article %A Abbas Kareem Wanas %A Abdulrahman H. Majeed %T New Strong Differential Subordination and Superordination of Meromorphic Multivalent Quasi-Convex Functions %J Kragujevac Journal of Mathematics %D 2020 %P 27 %V 44 %N 1 %U http://geodesic.mathdoc.fr/item/KJM_2020_44_1_a1/ %G en %F KJM_2020_44_1_a1
Abbas Kareem Wanas; Abdulrahman H. Majeed. New Strong Differential Subordination and Superordination of Meromorphic Multivalent Quasi-Convex Functions. Kragujevac Journal of Mathematics, Tome 44 (2020) no. 1, p. 27 . http://geodesic.mathdoc.fr/item/KJM_2020_44_1_a1/